# SDR ASAA0977105

- Difficulty date: November 23, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 24,909 hours, 10,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200037
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED IN 2 PLACES.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED.
